Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 1, Pages 1-5

Super parallel immersions in Euclidean space

1Department of Mathematics, Faculty of Science, Menoufia University, Egypt
2Department of Mathematics, Faculty of Education (Suez), Suez Canal University, Egypt

Received 31 January 2001; Revised 20 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tarek Fathy Mersal and Mohamed Esmail Basher, “Super parallel immersions in Euclidean space,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 1, pp. 1-5, 2002.